# SDR SWAA2024111157217

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 54,869 hours, 28,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP HAS A 3' HORIZONTAL CRACK AND HAS A DENT 40' FROM INBOARD EDGE AND 1/2' FROM LEADING EDGE<[01] CW EA 24-127-03094
